Growth of degrees of polynomial bases
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 69-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a7,
author = {Al. A. Privalov},
title = {Growth of degrees of polynomial bases},
journal = {Matemati\v{c}eskie zametki},
pages = {69--78},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a7/}
}
Al. A. Privalov. Growth of degrees of polynomial bases. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 69-78. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a7/